Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Differential equations with nonlinear boundary conditions


Author: Michal Fečkan
Journal: Proc. Amer. Math. Soc. 121 (1994), 103-111
MSC: Primary 47N20; Secondary 34B15, 47H15
MathSciNet review: 1233970
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper shows the existence of multiple unbounded branches of solutions for certain equations via the Nielsen fixed-point theory.


References [Enhancements On Off] (What's this?)

  • [1] Herbert Amann, Antonio Ambrosetti, and Giovanni Mancini, Elliptic equations with noninvertible Fredholm linear part and bounded nonlinearities, Math. Z. 158 (1978), no. 2, 179–194. MR 0481498
  • [2] Jean Mawhin, Stable homotopy and ordinary differential equations with nonlinear boundary conditions, Proceedings of the Regional Conference on the Application of Topological Methods in Differential Equations (Boulder, Colo., 1976), 1977, pp. 417–424. MR 0488114
  • [3] L. Nirenberg, Topics in nonlinear functional analysis, Courant Institute of Mathematical Sciences, New York University, New York, 1974. With a chapter by E. Zehnder; Notes by R. A. Artino; Lecture Notes, 1973–1974. MR 0488102
  • [4] Michal Fečkan, Nielsen fixed point theory and nonlinear equations, J. Differential Equations 106 (1993), no. 2, 312–331. MR 1251856, 10.1006/jdeq.1993.1110
  • [5] Michal Fečkan, Multiple periodic solutions of small vector fields on differentiable manifolds, J. Differential Equations 113 (1994), no. 1, 189–200. MR 1296167, 10.1006/jdeq.1994.1120
  • [6] -, Multiple perturbed solutions near nondegenerate manifolds, Comment. Math. Univ. Carolin, (to appear).
  • [7] Robert F. Brown, Topological identification of multiple solutions to parametrized nonlinear equations, Pacific J. Math. 131 (1988), no. 1, 51–69. MR 917865
  • [8] Robert F. Brown, The Lefschetz fixed point theorem, Scott, Foresman and Co., Glenview, Ill.-London, 1971. MR 0283793
  • [9] John Tavantzis, Topological methods for finding nontrivial solutions of elliptic boundary value problems, Nonlinear Anal. 1 (1976/77), no. 6, 633–649. MR 0602537
  • [10] J. Mawhin and K. P. Rybakowski, Continuation theorems for semilinear equations in Banach spaces: a survey, Nonlinear analysis, World Sci. Publishing, Singapore, 1987, pp. 367–405. MR 934110
  • [11] E. N. Dancer, On the existence of zeros of perturbed operators, Nonlinear Anal. 7 (1983), no. 7, 717–727. MR 707080, 10.1016/0362-546X(83)90028-7

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47N20, 34B15, 47H15

Retrieve articles in all journals with MSC: 47N20, 34B15, 47H15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1233970-X
Article copyright: © Copyright 1994 American Mathematical Society